# SDR SWIA201642349

- Difficulty date: June 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 38,529 hours, 32,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND I/B FLAP VANE LEADING EDGE CHAFE OUT OF LIMITS.  REPLACED LEFT HAND I/B FLAP VANE LEADING IAW SRM.
